# SDR DJFA20180125001

- Difficulty date: January 25, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N351FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500105
- Aircraft time: 4,672 hours, 3,134 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Message
- Condition: False Activation
- Location: Pitch Trm
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSING FLIGHT LEVEL 390, PTRIM NML FAIL, CAS MESSAGE ILLUMINATED AND REMAINED ON FOR REMAINDER OF FLIGHT. OPS CHECK GOOD AT THIS TIME.
